# SDR AWXA200500112

- Difficulty date: December 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT RBL 18, BETWEEN BS 969 AND BS 984, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT RBL 18, FROM BS 969 TO BS 984; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-46812; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
